Why does DEPAKOTE cause problems in the stomach/back?
- 25 Jan 2012 by narrowboat
- depression, mania
I am on DEPAKOTE to control my mania/depression. I assume that I am bipolar though my psychiatrist hasn't used the word. For the last two months I have been suffering with pain in my stomach,( I use the word stomach although the pain is lower than that, more Colon area). This pain has also moved to my back. Could it be caused by my use of Depakote. I have been referred for a ultrasound scan.
Added 26 Jan 2012:
I posted this question yesterday. When can I expect an answer?. have I omitted to do something. How do I register with friends?
25 Jan 2012
I would wait for the utra sound results first before trying to guess what it could be. At least you doc is on top of it. Let us know the results, please...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
A patient needs, and is under, 250 mg of Depakote twice a day. If shift to Depakote ER is desired, what should the dose be then, 250 ER or 500 mg ER?
3 answers • 19 Dec 2009
I am taking Cymbalta, Seroquel XR, and Lamictal for my Bi-Polar but I still have problems with depression and the mania. Is this normal to still have ...
7 answers • 3 Mar 2010
Hey everyone, I just wanted to update (and thank you) for helping me. I stopped depakote and within 3 days felt back to normal. The hallucinations, ...
5 answers • 22 Jan 2012
I have been taking depakote for 8 yrs and my Dr suddenly took me off and after the 3rd day I have suffered upset stomach, shakes and mania..And have ...
2 answers • 30 Jun 2013
Hi! I am chronic sufferer of Bipolar Depression plus Many Anxieties Disorders. Today my Psychiatrist has further added 2 mg Ternalin, 500 mg Depakote ...
3 answers • 14 Nov 2013